# SDR SWAA2023083095217

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 18,787 hours, 9,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIT BAR LATCH ON FORWARD SERVICE DOOR LOOSE<[01] ADJUSTED AND RESECURED SLIDE GRIT BAR LATCH @ FWD SERVICE DOOR PER AMM 25-66-02;[02] CW
